Institute of Information Theory and Automation

You are here

Bibliography

Oleksandr Rezunenko


    Journal articles

    1. Rezunenko OleksandrViral infection model with diffusion and state-dependent delay: Stability of classical solutions , Discrete and Continuous Dynamical Systems-Series B vol.23, 3 (2018), p. 1091-1105 [2018] Download
    2. Rezunenko OleksandrStability of a viral infection model with state-dependent delay, CTL and antibody immune responses , Discrete and Continuous Dynamical Systems-Series B vol.22, 4 (2017), p. 1547-1563 [2017] Download
    3. Rezunenko OleksandrContinuous solutions to a viral infection model with general incidence rate, discrete state-dependent delay, CTL and antibody immune responses , Electronic Journal of Qualitative Theory of Differential Equations. vol.2016, 79 (2016), p. 1-15 [2016] Download
    4. Krisztin T., Rezunenko OleksandrParabolic partial differential equations with discrete state-dependent delay: Classical solutions and solution manifold , Journal of Differential Equations vol.260, 5 (2016), p. 4454-4472 [2016] Download
    5. Chueshov I., Rezunenko OleksandrDynamics of second order in time evolution equations with state-dependent delay , Nonlinear Analysis: Theory, Methods & Applications, 1 (2015), p. 126-149 [2015] Download
    6. Chueshov I., Rezunenko OleksandrFinite-dimensional global attractors for parabolic nonlinear equations with state-dependent delay , Communications on Pure and Applied Analysis vol.14, 5 (2015), p. 1685-1704 [2015] Download
    7. Rezunenko OleksandrOn time transformations for differential equations with state-dependent delay , Central European Journal of Mathematics vol.12, 2 (2014), p. 298-307 [2014] Download
    8. Rezunenko Oleksandr, Zagalak PetrNon-local PDEs with discrete state-dependent delays: Well-posedness in a metric space , Discrete and Continuous Dynamical Systems vol.33, 2 (2013), p. 819-835 [2013] Download
    9. Rezunenko OleksandrLocal Properties of Solutions to Non-Autonomous Parabolic PDEs with State-Dependent Delays , Journal of Abstract Differential Equations and Applications vol.2, 2 (2012), p. 56-71 [2012] Download

    Other publications

    1. Rezunenko OleksandrViral infection model with diffusion and state-dependent delay: a case of logistic growth , Proceedings of EQUADIFF 2017 Conference, p. 53-60 , Eds: Mikula K., Ševčovič D., Urbán J., EQUADIFF 2017, (Bratislava, SK, 20170724) [2017] Download
    2. Rezunenko OleksandrSOME PROPERTIES OF SOLUTIONS TO NONLINEAR PDE/ODES WITH STATE-DEPENDENT DELAY , Equadiff 2017 : Books of Abstracts, p. 379-379 , Eds: Medľa Matěj, EQUADIFF 2017, (Bratislava, SK, 20170724) [2017] Download
    2015-01-12 10:44